Matlis' semi-regularity in trivial ring extensions of integral domains

Khalid Adarbeh, Salah-Eddine Kabbaj

Research output: Contribution to journalJournal articlepeer-review

3 Scopus citations

Abstract

This paper contributes to the study of homological aspects of trivial ring extensions (also called Nagata idealizations). Namely, we investigate the transfer of the notion of (Matlis') semi-regular ring (also known as IF-ring) along with related concepts, such as coherence, to trivial ring extensions of integral domains. All along the paper, we provide new families of examples subject to semi-regularity.

Original languageEnglish
Pages (from-to)229-241
Number of pages13
JournalColloquium Mathematicum
Volume150
Issue number2
DOIs
StatePublished - 2017

Keywords

  • Coherent ring
  • Idealization
  • IF-ring
  • Quasi-Frobenius ring
  • Semi-regular ring
  • Trivial ring extension
  • Von Neumann regular ring

Fingerprint

Dive into the research topics of 'Matlis' semi-regularity in trivial ring extensions of integral domains'. Together they form a unique fingerprint.

Cite this